Hi there. You sound precisely like me and my experiences. About 10 years ago PVCs hit me like a freight train. Completely destroyed me mentally.
I too had a cardiac MRI...came back perfectly fine.
I had every test you can have short of a heart cath. Everything came back fine.
I played basketball in college. I'm now 45. Three things helped me and I'm going to share them with you in the hopes the "might" help you. Each person's experience with these devil heart arrythmias is different in terms of what helps.
I will tell you this...you are not crazy. You are not alone. This happens to a lot more people than you think.
I was debilitated by these. Started when my wife was pregnant with our daughter. I was so angry that it took away my enjoyment in life
I searched high and low. I was on the table for an ablation (aborted).
They put me on Metoprolol (horrific drug...hated it...made everything worse).
I tried Magnesium, Taurine, potassium, all the stuff you read about. Seemed like it worked once in a while.
What finally worked FOR ME? (I stress the FOR ME part as everyone is different)
I was told by a doctor from justanswer.com to get tested for SLEEP APNEA. Weird as that sounds ...look it up. I can aggravate arrythmias.
I was tested at my request and low and behold I stopped breathing 20 times an hour in average.
I got on CPAP. Got better almost immediately.
I got COCKY...stopped CPAP...got worse again. Got back on CPAP...got better.
CPAP has been a life changer for me.
If you've tried things and are looking for a ray of hope (as I was) request to be tested. It's easy to test for Sleep Apnea.
Lastly...I know where you are mentally from what you wrote. I was there. As hard as it is, remind yourself you've been tested, it hasn't harmed you.
You're not "anxious" like they keep telling you. If your heart would calm down you wouldn't be anxious anymore.
Get tested for sleep apnea...you have nothing to lose
I know you are scared and stressed. It's normal to feel these emotions when issues arise with out hearts but you can trust your doctors. They would not mislead you that you have nothing to worry about at this point. It is possible the change in medication or hormone fluctuations are contributing to your current issues but the more you can find ways to destress and let go the better both issues will respond. Stress releases it's own type of chemicals that can affect our bodies in adverse ways. Taking the time to deep breath and remind yourself to trust life will do wonders for your well being. The final thing I will say about your heart rhythm issues is that the rule of thumb when it comes to VT is if it doesn't sustain then it isn't anything to worry about. It really is only when the heart is damaged or diseased and/or if the signal gets caught in a loop it is unable to break that things like ablations or ICDs are considered. A heart doctor will always err on the side of doing less because the risk needs to be worth the reward to intervene. What is really important to know is the heart is an amazing muscle that can beat all sorts of crazy ways and still keep us alive. So take some time to make peace with having heart rhythm issues and try to put your focus on mental well being by working on your stress and anxiety. It will help make a world of difference. Take care.
Thyroid issues can mess with heart rhythms... You said you had a TSH of 96. TSH is a pituitary hormone not a thyroid hormone. Did they test the actual thyroid hormones, Free T4 and Free T3? I'm sure with TSH of 96, your actual thyroid hormones would be quite low.
Have you started taking the Synthroid again or are you still off the med? It's typical to start thyroid meds at a low dose, such as your 25 mcg but that would only be a "starter" dose. It actually takes 4-6 weeks for the medication to reach its full potential in your body and it's not the least unusual to feel worse before feeling better when starting thyroid meds.
That said - not everyone does well on Synthroid... you should ask your doctor for a different medication. I didn't do well on Synthroid either, but did okay on Levoxyl, which is another brand of T4 medication. You might also do better on the generic, Levothyroxine, than on Synthroid. I didn't do well on Levo, but better than I did on Synthroid.
Hypothyroidism and/or Hashimoto's can also cause/exacerbate anxiety or depression, as well. Please don't delay in getting the thyroid treated.
You wouldn’t qualify for an ICD but if it’s “ruining your life” it’s probably appropriate to consider ablation.